Le théorème d'hyperbolisation pour les variétés fibrées de dimension 3
Astérisque, no. 235 (1996) , 175 p.
@book{AST_1996__235__R1_0,
     author = {Otal, Jean-Pierre},
     title = {Le th\'eor\`eme d'hyperbolisation pour les vari\'et\'es fibr\'ees de dimension $3$},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {235},
     year = {1996},
     zbl = {0855.57003},
     mrnumber = {1402300},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1996__235__R1_0/}
}
TY  - BOOK
AU  - Otal, Jean-Pierre
TI  - Le théorème d'hyperbolisation pour les variétés fibrées de dimension $3$
T3  - Astérisque
PY  - 1996
DA  - 1996///
IS  - 235
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1996__235__R1_0/
UR  - https://zbmath.org/?q=an%3A0855.57003
UR  - https://www.ams.org/mathscinet-getitem?mr=1402300
LA  - fr
ID  - AST_1996__235__R1_0
ER  - 
%0 Book
%A Otal, Jean-Pierre
%T Le théorème d'hyperbolisation pour les variétés fibrées de dimension $3$
%S Astérisque
%D 1996
%N 235
%I Société mathématique de France
%G fr
%F AST_1996__235__R1_0
Otal, Jean-Pierre. Le théorème d'hyperbolisation pour les variétés fibrées de dimension $3$. Astérisque, no. 235 (1996), 175 p. http://numdam.org/item/AST_1996__235__R1_0/

[Ahl1] L. Ahlfors, Finitely generated kleinian groups, Amer. J. Math. 86 (1964), 413-429. | DOI | Zbl | MR

L. Ahlfors, Finitely generated kleinian groups, Amer. J. Math. 87 (1965), 759. | DOI | Zbl | MR

[Ahl2] L. Ahlfors, "Lectures on quasi-conformal mappings", Van Nostrand 1966. | Zbl | MR

[Bea] A. Beardon, "The geometry of discrete groups", Springer Verlag 1983. | DOI | Zbl | MR

[BP] R. Benedetti, C. Petronio, "Lectures on hyperbolic geometry" Springer Verlag 1992. | DOI | Zbl | MR

[Ber] L. Bers, On boundaries of Teichmuller spaces and on kleinian groups, Ann. of Math. 91 (1970), 570-600. | DOI | Zbl | MR

[Bes] M. Bestvina, Degenerations of the hyperbolic space, Duke Math. J. 56 (1988), 143-161. | DOI | Zbl | MR

[Bo] F. Bonahon, Bouts des variétés hyperboliques de dimension 3, Ann. of Math. 124 (1986), 71-158. | DOI | Zbl | MR

[CB] A. J. Casson, "Automorphisms of Surfaces after Nielsen and Thurston", prepared by S.A. Bleiler, LMS Student Texts 9 (1988). | Zbl | MR

[Ch] I. M. Chiswell, Abstract length functions in groups, Math. Proc. Cambridge Phil. Soc. 80 (1976), 451-463. | DOI | Zbl | MR

[CM] M. Culler, J. W. Morgan, Group actions on -trees, Proc. Lond. Math. Soc. 55 (1987), 571-604. | DOI | Zbl | MR

[CS] M. Culler, P. Shalen, Varieties of group representations and splittings of 3-manifolds, Ann. of Math. 117 (1983), 109-146. | DOI | Zbl | MR

[FLP] A. Fathi, F. Laudenbach, V. Poenaru, "Travaux de Thurston sur les surfaces", Astérisque 66-67 (1979). | MR

[GM] C. Gunn, D. Maxwell, "Not knot", video tape, A.K. Peters, Wellesley MA, USA 1991. | MR

[Ga] F. P. Gardiner, "Teichmuller theory and quadratic differentials", Wiley 1987. | Zbl | MR

[Gi] H. Gieseking, Analytische Untersuchungen über topologische Gruppen, Doktorarbeit, Münster 1912. | JFM

[Go] D. Goldsmith, Symetric fibered links, in "Knots, groups and 3-manifolds", Ann. of Math. Studies 84 (1977), Princeton. | Zbl | MR

[Gro] M. Gromov, "Structures métriques pour les variétés riemanniennes", cours rédigé par J. Lafontaine et P. Pansu, Cedic 1981. | Zbl | MR

[He] J. Hempel, "3-manifolds", Annals of Math. Studies 86 (1976), Princeton. | Zbl | MR

[JS] W. Jaco, P. Shalen, "Seifert fiberedspaces in 3-manifolds", Memoirs of the AMS, 220, 1979. | Zbl

[Joh] K. Johannson, "Homotopy equivalence of 3-manifolds with boundary", Lecture Notes in Math., 761, 1979. | Zbl | MR

[Jor] T. Jorgensen, On 3-manifolds fiberingover the circle, Ann. of Math. 106 (1977), 61-72. | Zbl | MR

[Ka] M. Kapovitch, Hyperbolic manifolds and discrete groups: notes on Thurston's hyperbolization, University of Utah, 1993-1994. | MR | Zbl

[KAG] S. L. Krushkal, B. N. Apanasov et N. A. Gusevskii, "Kleinian groups and uniformization in examples and problems", Trans. Math. Monographs (A.M.S) 162 1986. | DOI | Zbl | MR

[KT] S. P. Kerckhoff, W. P. Thurston, Non-continuity of the action of the mapping class group at Bers's boundary of Teichmuller space, Invent. Math. 100 (1990), 25-47. | DOI | EuDML | Zbl | MR

[LS] R. Lyndon, P. Schupp, "Combinatorial Group Theory", Springer Verlag, Berlin 1977. | Zbl | MR

[Mag] W. Magnus, "Non-euclidean tesselations and their groups", Academic press, New-York 1974. | Zbl | MR

[Mas] B. Maskit, "Kleinian groups", Springer Verlag, Berlin 1988. | Zbl | MR

[Mi] J. Milnor, Hyperbolic geometry: the first 150 years, Bull. Amer. Math. Soc. 6 (1982), 9-25. | DOI | Zbl | MR

[McM1] C. Mcmullen, Iteration on Teichmüller space, Invent. Math. 97 (1989), 95-127. | MR

[McM2] C. Mcmullen, Renormalization and 3-manifolds which fiber over the circle, prepublication, Berkeley 1995. | Zbl | MR

[Mor1] J. W. Morgan, On Thurston's uniformization theorem for three-dimensional manifolds, in "The Smith conjecture", edited by H. Bass et J.W. Morgan, Academic Press (1984), 37-125. | Zbl | MR

[Mor2] J. W. Morgan, Group actions on trees and compactification of the space of classes of SO(n,1)-representations, Topology 25 (1986), 1-33. | DOI | Zbl | MR

[MO] J. W. Morgan, J.-P. Otal, Relative growth rate of closed geodesics on a surface under varying hyperbolic structures, Comm. Math. Helv. 68 1993, 171-208. | DOI | EuDML | Zbl | MR

[MS1] J. W. Morgan, P. Shalen, Valuations, trees and degeneration of hyperbolic structures, Ann. of Math. 122 (1985), 398-476. | Zbl | MR

[MS2] J. W. Morgan, P. Shalen, Free actions of surface groups on -trees, Topology 30 (1991), 143-154. | DOI | Zbl | MR

[Mos] G. D. Mostow, "Strong rigidity of locally symétric spaces", Ann. of Math. Studies 78 (1973), Princeton. | Zbl | MR

[O] J.-P. Otal, Sur la dégénérescence des groupes de Schottky, Duke Math. J. 74, (1994), 777-792. | DOI | Zbl | MR

[OP] J.-P. Otal, F. Paulin, Géométrie hyperbolique et groupes kleiniens, livre en préparation.

[Pa] F. Paulin, Topologie de Gromov équivariante, structures hyperboliques et arbres réels, Invent. Math. 94 (1988), 53-80. | DOI | EuDML | Zbl | MR

[Pe] R. Penner, "Combinatorics of train tracks", Annals of Math. Studies 125 (1992), Princeton. | Zbl | MR

[Re] M. Rees, An alternative approach to the ergodic theory of measured foliations on surfaces, Ergod. Theory and Dynam. Sys. 1 (1981), 461-488. | Zbl | MR

[Ri] R. Riley, A quadratic parabolic group, Math. Proc. Cambridge Phil. Soc. 77 (1975), 281-288. | DOI | Zbl | MR

[Ru] W. Rudin, "Real and complex analysis", McGraw-Hill 1990. | MR | Zbl

[Schl] V. Schlegel, Theorie der homogenen zusammengesetzten Raumgebilde, Nova Acta Leop. Carol. 44 (1883), 343-459. | JFM

[Schm] K. Schmidt, Lectures on cocycles of ergodic transformation groups, prepublication, Univ. of Warwick 1976. | Zbl | MR

[Sel] A. Selberg, On discontinuous groups in higher-dimensional symmetric spaces, pages 147-164, in "Contributions to function theory", Tata Institute, Bombay 1960. | Zbl | MR

[Ser] J.-P. Serre, "Arbres, amalgames, SL 2 ", Astérisque 46 (1977). | Numdam | MR | Zbl

[Sk] R. K. Skora, Splittings of surfaces, Bull. Amer. Math. Soc. 23 (1990), 85-90 | DOI | Zbl | MR

R. K. Skora, Splittings of surfaces prepublication 1989 (Columbia Univ.?). | MR | Zbl

[Sta] J. Stallings, On fibering certain 3-manifolds, in "Topology of 3-manifolds and related topics", pages 95-100 in Prentice-Hall 1962. | Zbl | MR

[Ste] E. Stein "Singular Integrals and Differentiability Properties of Functions", Princeton University Press 1970. | Zbl | MR

[Su1] D. Sullivan, Travaux de Thurston sur les groupes quasi-fuchsiens et sur les variétés hyperboliques de dimension 3 fibrées sur le cercle, Séminaire Bourbaki n° 554, Springer Lectures Notes 842 (1981), Springer Verlag, Berlin. | Numdam | EuDML | Zbl | MR

[Su2] D. Sullivan, Seminar on conformal and hyperbolic geometry, notes de cours, I.H.E.S. 1982.

[Su3] D. Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, in "Riemann Surfaces and Related Topics", Proceedings of the 1978 Stony Brook Conference, Ann. of Math. Studies 97 (1981), Princeton. | Zbl | MR

[Thu1] W. P. Thurston, Geometry and topology of 3-manifolds, polycopied course notes, Princeton Univ. 1982, available with revisions MSRI, Berkeley.

[Thu2] W. P. Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. 19 (1988), 417-432. | DOI | Zbl | MR

[Thu3] W. P. Thurston, Three dimensional manifolds, kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982), 357-381. | DOI | Zbl | MR

[Thu4] W. P. Thurston, Hyperbolic structures on 3-manifolds I: Deformation of acylindrical manifolds, Ann. of Math. 124 (1986), 203-246. | DOI | Zbl | MR

[Thu5] W. P. Thurston, Hyperbolic structures on 3-manifolds II: Surface groups and manifolds which fiber over the circle, prepublication 1986.

[Wa] F. Waldhausen, On irreducible 3-manifolds which are sufficiently large, Ann. of Math. 87 (1968), 56-88. | DOI | Zbl | MR

[Wi] N. Wielenberg, Discrete Möbius groups: fundamental polyhedra and convergence, Am. J. Math. 99 (1977), 861-877. | DOI | Zbl | MR